# SDR CA980331020

- Difficulty date: March 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 2710 · Aileron Control System
- Part: Guard Pin
- Part number: NAS42DD535FC
- Condition: Chafed
- Location: Aileron
- Part time: 27 hours
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) AILERON HAD BEEN ROUTED OVER ITS GUARD PIN.  CABLE HAD CHAFED ITS WAY THROUGH THE PIN.  ONCE PIN WAS REMOVED, THE CABLE TENSION DROPPED FROM 90 POUNDS TO 25 POUNDS.  PIN IS LOCATED AT LT WS 462.
